Amcal Paracetamol 120/5ml Liquid 200ml (1-5yrs)

Amcal Children's Paracetamol Elixir 5 – 12 years is a sugar, aspirin and alcohol free liquid with an orange flavour. It is specific for the relief of pain and fever in children.

$8.99

Inc GST

Quantity:

Details

Amcal Children's Paracetamol Elixir 1-5 years is a sugar, aspirin and alcohol free liquid with an orange flavour. It is specific for the relief of pain and fever in children.

Amcal Children's Paracetamol Elixir 1-5 years is sugar, aspirin and alcohol free.

Contains: Sodium Methyl Hydroxybenzoate, Sodium Propyl Hydroxybenzoate and Saccharin Sodium. Free from gluten, lactose & sucrose.

Indications for Use

For effective temporary relief of pain and fever associated with

  • Teething
  • Headache
  • Earache
  • Immunisation
  • Symptoms of colds and flu

Product Features and Benefits

  • Paracetamol is widely used as an analgesic. It also has antipyretic effects to reduce body temperature in conditions causing fever
  • Gentle to stomach
  • Sugar and alcohol free
  • Orange flavour
  • Aspirin free
  • May be administered undiluted or diluted in water or fruit juice
  • Made in Australia

Directions for use

Not to be administered in children under 1 year of age.

Age Average Weight (kg) Single Dose

1 - 2 years 10.2 - 12.6 kg 6 – 8 mL

2 - 3 years 12.6 - 14.7 kg 8 – 9 mL

3 - 4 years 14.7 - 16.5 kg 9 – 10 mL

4 - 5 years 16.5 - 18.5 kg 10 – 12 mL

5 years 18.5 - 20.5 kg 12 – 13 mL

Shake before use. The dose can be given direct from a measuring cup or in water or fruit juice if preferred by the child.

If necessary repeat the dose every 4 to 6 hours with no more than 4 doses in 24 hours.

It is more accurate to use body weight rather than age to determine the dose as the weight of children of same age can vary.

The recommended dose for Amcal Paracetamol Elixir 1 – 5 years is 15 milligrams of Paracetamol for every 1 kilogram body weight. This dose may be repeated if necessary, every 4 hours.

 

Active Ingredients

Paracetamol

 

Dosage & Warnings

Do not use if seal around cap is broken. To engage child proof cap mechanism, tighten cap after use. Press down whilst twisting to open bottle. This product should not be administered for more than 48 hours without seeking medical advice. Prolonged use should only be under medical supervision. If symptoms or pain is not relieved, seek medical advice. Keep out of reach of children as an overdose can be fatal. Do not take with other products containing paracetamol, unless advised to do so by a doctor or pharmacist. If an overdose is taken or suspected, ring a Poisons Centre or go to a hospital straight away even if the child appears well, because of the risk of delayed, serious liver damage. Doses can be found on our Product Disription section.

Secure Shopping

Purchase with full confidence using our secure online Payment System provided by Payment Express

Secure payment logos

Please wait...

{{var product.name}}

{{var product.name}}
Has been added to you cart.